# SDR DALA2015072704720

- Difficulty date: July 26, 2015
- Submitted: July 29, 2015
- Operation: Air carrier
- Aircraft: N988DL
- Make and model: Doug MD-88
- Aircraft serial: 53339
- Aircraft time: 60,554 hours, 43,634 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Finger Doubler
- Condition: Corroded
- Location: Bs 1209-1231
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE FINGER DOUBLER BETWEEN LONGERONS 25-26L BS 1209 - 1212, 1228 - 1231.  THE FINGER DOUBLER  WAS REPAIRED IAW SRM 53-04, FIG 12E , 51-30-2 , 51-30-5 AND 51-10-3, PAR 38.
